# SDR SWAA2022030981800

- Difficulty date: May 22, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 69,708 hours, 41,221 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS DELAMINATION ON THE INNER SURFACE CORE AREA / PANEL 193AR WITH DELAMINATION ON THE INNER SURFACE CORE AREA WAS REPAIRED IAW SRM 51-70-05-2R-2
